# SDR 98ZZZX160

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6167D
- Make and model: Boeing 727282
- Aircraft serial: 22430
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10D450ABE
- Condition: Loose
- Location: Nr 3 Strut
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU/JFK - FLT 303 - AT 20:30Z AIR RETURN DUE TO NR 3 PYLON OVERHEAT WARNING.  FOUND LOOSE CLAMP AT NR 3 ENGINE BLEED VALVE.  REPLACED CLAMP PER MM 36-00-00, RAN ENGINE, OPS CHECK OK.  OVERHEAT SYSTEM TEST OK.  LOG AGE 132052.
